# SDR DALA2018030201339

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENTS ON THE FRAME AT BS 500A BETWEEN STRINGERS 22L TO 24L, IN THE FWD CARGO BAY.   REPAIRED THE FRAME IAW ETI-37-18-350, REV 3, AND ERA 565973-14, REV ORG.
